# SDR HNAA2024091100758

- Difficulty date: August 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 52,661 hours, 50,064 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55-2388 BOTTOM OF VETRICAL STAB BOTH LIPS CHAFED ON FWD OF FRONT SPAR 1.  REPAIRED IAW EO1-05-24-0458
